Wednesday, July 6, 2016

DES

The controversy over the mothers of transgender children and the drug DES, is raging again.

If you recall, the drug (with enormously high levels of estrogen) was given to women with a history of mis-carriages beginning in the late 1940's and continuing through the 1970's. Not only is DES linked to cancer in women, some also believe it causes gender identity manipulation.

Of course there are as many believers as disbelievers in the scientific community, but one way or another, those of us who fit the age profile can find a semblance of peace with this.

My mother suffered two still births before me - so I fit the profile.

Maybe all those years of questioning wouldn't have done me any good anyhow.

I didn't have a choice.

Here's a link for more.   

No comments:

Post a Comment

Featured Post

Getting Dressed to Shoes

Liz is a huge fan of the Marla Cilley book, Sink Reflections. One of the chapters I am going to very loosely paraphrase is called "Gett...